# SDR AALA201708309018

- Difficulty date: August 28, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 50,401 hours, 20,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. OVERWING EMERGENCY EXIT LIGHT LENS COVER BY FLOOR MISSING AT SEAT15A. INSTALLED NEW LENS COVER BY SEAT 15A PER AMM 33-51-01.
